€ 7.99

ATI PHARMACOLOGY PROCTOR 2019

ATI PHARMACOLOGY PROCTOR 2019

1. A nurse is assessing a client who is receiving intravenous therapy. The nurse should identify which of the following findings as a manifestation of fluid volume excess?
a. Decreased bowel sounds
b. Distended neck veins
c. Bilateral muscle weakness
d. Thread pulse
2. A nurse is caring for a client who has hyponatremia and is receiving an infusion of a prescribed hypertonic solution. Which of the following findings should indicate to the nurse that the treatment is effective?
a. Absent Chvostek’s sign
b. Improved cognition
c. Decreased vomiting
d. Cardiac arrhythmias absent
3. A nurse is teaching a client who has a new prescription for a nitroglycerin transdermal patch. Which of the following instructions should the nurse include?
a. “Discontinue the patch if you experience a headache.”
b. “Apply a new patch if you have chest pain.”
c. “Cover the patch with dry gauze when taking a shower.”
d. “Remove the patch prior to going to bed.”
4. A nurse is reviewing he laboratory results of a client who has a prescription for sodium polystyrene sulfonate (Kayexalate) every 6 hr. which of the following should the nurse report to the provider?
a. Creatinine 0.72 mg/dL
b. Sodium 138 mEq/L
c. Magnesium 2 mEq/L
d. Potassium 5.2 mEq/L - Hyperkalemia (serum potassium level greater than 5.0 mEq/L) increases the client risk for fatal cardiac dysrhythmias. Kayexalate is used to decrease the serum potassium level, so the PN should monitor the client's serum potassium level
5. A nurse is caring for a client who has tuberculosis and is taking isoniazid and rifampin. Which of the following outcomes indicates that the client is adhering to the medication regimen?
a. The client has a negative sputum culture
b. The client tests negative for HIV
c. The client has a positive purified protein derivative test
d. The client’s liver function test results are within the expected reference range
6. A client is caring for a client who develops an anaphylactic reaction to IV administration. After assessing the client’s respiratory status and stopping the medication infusion. Which of the following actions should the nurse take next?
a. Replace the infusion with 0.9% sodium chloride
b. Give diphenhydramine IM
c. Elevate the client’s legs and feet
d. Administer epinephrine IM

Preview document (2 of 20 pages)

Unlock document

Download all 20 pages for € 7,99

Add document to cart
Report document Report document

€ 7,99

Add document to cart
  • check Money back guarantee
  • check Documents can be downloaded immediately
  • check € 0,50 discount when paying with balance

Specifications

Seller

Earn from your summaries?

icon 2

Do you make summaries or do you have any completed assignments? Upload your documents to Knoowy and earn money.

Upload document

Subjects of ati pharmacology proctor - Chamberlain College Of Nursing

More ati pharmacology proctor ›

ati pharmacology More ati pharmacology proctor ›

Log in via e-mail
New password
Subscribe via e-mail
Sign up via Facebook
Shopping cart

Deal: get 10% off when you purchase 3 or more items!

Deal: get 10% off when you purchase 3 or more items!

[Inviter] gives you € 2.50 to purchase summaries

At Knoowy you buy and sell the best studies documents directly from students.
Upload at least one item, please help other students and get € 2.50 credit.

Register now and claim your credit